# SDR SWAA2021051381768

- Difficulty date: February 18, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE IS CHAFED AT 1007-1016; W.L. 306; R.B.L. 14. / REMOVED AND REPLACED SKATE ANGLE P/N 147A3200U12 BS 1007 TO BS 1016; RBL14; WL 306 IAW SRM 51-40-02 AND DWG 147A0030 REV A. 89004U; 29FEB20.
